Necessary and Sufficient Conditions for the Measurability of Certain Sets of Closed Subsets.
Mathematische Annalen, Tome 200 (1973), pp. 189-194
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1973__200_162352,
author = {Jens Peter Reus Christensen},
title = {Necessary and {Sufficient} {Conditions} for the {Measurability} of {Certain} {Sets} of {Closed} {Subsets.}},
journal = {Mathematische Annalen},
pages = {189--194},
year = {1973},
volume = {200},
zbl = {0233.28002},
url = {http://geodesic.mathdoc.fr/item/MAN_1973__200_162352/}
}
Jens Peter Reus Christensen. Necessary and Sufficient Conditions for the Measurability of Certain Sets of Closed Subsets.. Mathematische Annalen, Tome 200 (1973), pp. 189-194. http://geodesic.mathdoc.fr/item/MAN_1973__200_162352/